Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 75, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 19, 2025, 4:29 PM EDT for Lincoln County, Wayne County, West Virginia. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2025, 4:29 PM EDT (20:29 UTC)
- Expired
- Jun 19, 2025, 6:19 PM EDT
- In force
- 110 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 48 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
222
WGUS51 KRLX 192029
FFWRLX
WVC043-099-192330-
/O.NEW.KRLX.FF.W.0075.250619T2029Z-250619T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
429 PM EDT Thu Jun 19 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southwestern Lincoln County in central West Virginia...
Eastern Wayne County in western West Virginia...
* Until 730 PM EDT.
* At 429 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ranger, Gill and Harts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3810 8228 3812 8228 3816 8209 3812 8205
3808 8204 3803 8223 3803 8226 3806 8227
FLASH FLOOD...RADAR INDICATED
$$
LTC1 follow-up statement
260
WGUS71 KRLX 192219
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
619 PM EDT Thu Jun 19 2025
WVC043-099-192229-
/O.CAN.KRLX.FF.W.0075.000000T0000Z-250619T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln WV-Wayne WV-
619 PM EDT Thu Jun 19 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN LINCOLN AND
EASTERN WAYNE COUNTIES...
The heavy rain has ended and flooding is no longer expected to pose
a threat. Please continue to heed remaining road closures.
&&
LAT...LON 3810 8228 3812 8228 3816 8209 3812 8205
3808 8204 3803 8223 3803 8226 3806 8227
$$
LTCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 1:57 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 19, 1:57 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 157 PM EDT Thu Jun 19 2025 .SYNOPSIS... Gusty winds and locally heavy rain with storms ahead of a cold front this afternoon and evening. Dry weather finally returns Friday into the weekend, amid building heat concerns heading into next week. && .NEAR TERM /THROUGH FRIDAY/... As of 150 PM Thursday... Key Message: * Gusty showers and thunderstorms with locally heavy rain ahead of a cold front this afternoon Convective activity associated with a prefrontal trough is exiting to the east as additional activity associated with the surface cold front approaches from the west at this hour. While deep layer shear is around 40KTs, lack of decent mid-level lapse rates coupled with only filtered insolation through a broken cumulus deck is expected to limit destabilization of surface based parcels in advance of the cold front this afternoon (perhaps 1000J/kg MLCAPE). Still, locally gusty winds will be possible with the stronger cores along with rainfall rates 1-2 inches per hour. Storms will generally be progressive, limiting potential water issues. Where the front is more west to east oriented, currently aiming toward the Metro Valley storm motions will be nearly parallel with the front yielding some limited opportunity for training. Given still quite wet ground conditions, some isolated high water issues are possible. Drier air sweeps into the region behind the front this evening putting any convection to bed for the next several days. Some patchy fog will be possible overnight where any heavier swaths of rain fall, mainly confined to the valleys. Despite the 'cold' front passage temperatures on Friday will actually be warmer than today, in the low to mid 80s across the lowlands amid weak west-southwesterly flow and full sunshine into a drier airmass. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 150 PM Thursday... Key Message: * Dry and less muggy conditions through the weekend week amid building heat Subtropical ridging aloft builds back to the west through the short period period commencing a period of hot and initially less muggy weather through the weekend. High temperatures across the lowlands on Saturday are expected to be in the upper 80s to lower 90s, increasing to the lower to mid 90s by Sunday. Low level moisture advection out of the Gulf could be a little overdone by central guidance on Sunday (dew points in the lower 70s across the Middle Ohio Valley), but heat indices could still approach the triple digits in spots. Subsidence should effectively cap surface based parcels yielding a day forecast through the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 150 PM Thursday... Key Message: * Heat impacts build into the new work week amid increasingly muggy conditions Monday through Thursday Low level moisture is expected to progressively build as weak flow around surface high pressure slowly advects Gulf moisture up the Mississippi/Ohio Valleys. Central guidance may be slightly over predicting the level of moisture with widespread dew points approaching the mid 70s, but even with more conservative values should still see heat impacts building with daytime heat indices across the lower elevations in the low triple digits. Overnight lows in the lower to mid 70s will not provide much relief from the heat for populations without air conditioning. Central guidance PoPs through the week reflect more of a drier solution than its deterministic forecast, as the aforementioned dew points would likely yield uncapped surface parcels during the afternoon hours. If afternoon airmass convection can materialize the main threat would be locally damaging wind gusts with core collapses given steep low level lapse rates and locally very heavy rain given very weak flow through the column with precipitable water values exceeding 95th percentile values, approaching 2 inches. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 150 PM Thursday... Showers and thunderstorms along and ahead of a cold front cross west to east through this afternoon with local reductions to IFR in heavy rain - otherwise primarily VFR conditions are expected through late this evening. Activity is largely expected to exit east by 00Z. Patchy fog will be possible overnight tonight, especially where any heavier rain falls this afternoon into this evening, but not expecting any widespread fog. Winds generally west-southwesterly 10-15KTs with gusts into the mid 20s ahead of the front, shifting more west-northwesterly behind the front late this afternoon before going light overnight. Winds with convection will be primarily westerly and gusty. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: Medium ALTERNATE SCENARIOS: Timing of convective impacts at any given terminals could vary by an hour or so. Fog could materialize at more terminals than currently advertised overnight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M H H M M H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H L M H H H H H H H L EKN CONSISTENCY L M M M L H H M H M H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY L M H L H H H H H H H H AFTER 18Z FRIDAY... No widespread IFR conditions are forecast. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP NEAR TERM...JP SHORT TERM...JP LONG TERM...JP AVIATION...JP
Hazardous weather outlook, Jun 19, 3:41 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 341 AM EDT Thu Jun 19 2025 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515-517-519-521-200830- Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- 341 AM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Isolated severe thunderstorms are possible ahead of and along a front. Damaging winds and localized flooding are the main concerns for today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices may rise above 100 degrees each afternoon from Sunday through the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ516-518-520-522>526-200830- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 341 AM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for portions of northeast and southeast West Virginia. .DAY ONE...Today and Tonight. Isolated to scattered severe thunderstorms are possible ahead of and along a front. Damaging winds and localized flooding are the main concerns for today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 19, 3:34 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
334 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Rain Poca 38.47N 81.81W
06/19/2025 M0.66 Inch Putnam WV Cocorahs
CoCoRaHs observer reported 0.66 inches of
rain that fell between 3:00 pm EDT and 3:30
pm EDT with storm that came through.
&&Local storm report, Jun 19, 3:42 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
342 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM Tstm Wnd Dmg 5 NNE Bancroft 38.57N 81.81W
06/19/2025 Putnam WV 911 Call Center
Tree down blocking road.
&&Special weather statement, Jun 19, 3:46 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
346 PM EDT Thu Jun 19 2025
WVZ013-015-026-027-517-519-192030-
Clay WV-Boone WV-Kanawha WV-Lincoln WV-Northwest Nicholas WV-
Northwest Fayette WV-
346 PM EDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NICHOLAS...
KANAWHA...CENTRAL LINCOLN...CLAY...NORTHWESTERN FAYETTE AND BOONE
COUNTIES THROUGH 430 PM EDT...
At 345 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clendenin to near Spurlockville. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Charleston, Madison, Clay, South Charleston, Montgomery, Chesapeake,
Marmet, Belle, Clendenin, Cedar Grove, East Bank, Glasgow, Smithers,
Gauley Bridge, Pratt, Pinch, Harts, Birch River, Burnwell, and
Julian.
This includes the following highways...
Interstate 79 between mile markers 1 and 2, between mile markers 5
and 7, and between mile markers 13 and 17.
Interstate 77 in West Virginia between mile markers 96 and 103.
West Virginia Turnpike between mile markers 68 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3852 8139 3851 8087 3852 8066 3850 8068
3847 8066 3799 8146 3799 8151 3797 8154
3804 8217
TIME...MOT...LOC 1945Z 273DEG 31KT 3847 8138 3809 8202
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
FMKSpecial weather statement, Jun 19, 4:00 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
400 PM EDT Thu Jun 19 2025
WVZ028-030-039-521-522-192030-
Southeast Webster WV-Northwest Webster WV-Upshur WV-Lewis WV-
Braxton WV-
400 PM EDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LEWIS...BRAXTON...
SOUTHWESTERN UPSHUR AND NORTHERN WEBSTER COUNTIES THROUGH 430 PM
EDT...
At 400 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Gassaway, or near Sutton, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sutton, Gassaway, Holly River State Park, Rock Cave, Flatwoods,
Diana, Frametown, Wilsie, Eden, Cleveland, Little Birch, Exchange,
Heaters, Walkersville, Hacker Valley, Kanawha Head, Ireland,
Centralia, and Falls Mills.
This includes the following highways...
Interstate 79 between mile markers 50 and 77.
Route 19 between mile markers 64 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3856 8089 3876 8092 3881 8082 3891 8031
3855 8026
TIME...MOT...LOC 2000Z 261DEG 35KT 3869 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FMKSpecial weather statement, Jun 19, 4:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
427 PM EDT Thu Jun 19 2025
WVZ039-040-521>523-525-526-192100-
Barbour WV-Southeast Webster WV-Northwest Randolph WV-
Northwest Pocahontas WV-Northwest Webster WV-Upshur WV-
Southeast Randolph WV-
427 PM EDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT RANDOLPH...NORTHEASTERN
POCAHONTAS...SOUTHERN UPSHUR...NORTHERN WEBSTER AND FAR SOUTHERN
BARBOUR COUNTIES THROUGH 500 PM EDT...
At 427 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles southeast of
Buckhannon to 7 miles west of Holly River State Park. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elkins, Mill Creek, Dailey, Holly River State Park, Beverly, Junior,
Durbin, Womelsdorf (Coalton), Huttonsville, Harman, Alexander, Cheat
Bridge, Dryfork, Eden, Glady, Helvetia, Pickens, Cleveland, Bowden,
and Hacker Valley.
This includes Route 33 between mile markers 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
3887 7951 3884 7954 3878 7951 3869 7960
3866 7960 3867 7962 3863 7963 3850 7976
3859 8058 3873 8045 3873 8039 3876 8041
3898 8015 3899 7958 3897 7951 3896 7935
TIME...MOT...LOC 2027Z 270DEG 40KT 3891 8010 3864 8046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FMKSpecial weather statement, Jun 19, 4:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
429 PM EDT Thu Jun 19 2025
VAZ004-WVZ024-033-034-192100-
Buchanan VA-Wyoming WV-McDowell WV-Mingo WV-
429 PM EDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BUCHANAN...WESTERN
MCDOWELL...SOUTHEASTERN MINGO AND SOUTHWESTERN WYOMING COUNTIES
THROUGH 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Majestic to near Mouthcard.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Welch, Grundy, Pineville, Hanover, R.d. Bailey Lake, Big Rock,
Gilbert Creek, Paw Paw, Gilbert, Davy, Bradshaw, Iaeger, Panther,
Jolo, Stacy, Hurley, Avondale, Wolf Pen, Baileysville, and Roseann.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3728 8227 3731 8230 3754 8197 3755 8197
3753 8201 3755 8204 3753 8205 3756 8208
3756 8212 3755 8213 3757 8214 3760 8210
3763 8140 3722 8183
TIME...MOT...LOC 2028Z 272DEG 28KT 3755 8209 3736 8229
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FMKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:30 PM EDT | Special Weather Statement | RLX | Wood | 30 min |
| Jun 18, 11:59 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler, Wood | 31 min |
| Jun 19, 12:02 AM EDT | Special Weather Statement | RLX | Cabell, Wayne | 28 min |
| Jun 19, 12:30 AM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Putnam | 30 min |
| Jun 19, 1:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Pleasants, Ritchie, Roane and 3 more | 43 min |
| Jun 19, 1:57 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Mason, Putnam, Wayne | 63 min |
| Jun 19, 2:26 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane | 34 min |
| Jun 19, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 35 min |
| Jun 19, 2:58 PM EDT | Special Weather Statement | RLX | Lincoln, Putnam, Wayne | 62 min |
| Jun 19, 3:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 19, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 33 min |
| Jun 19, 3:46 PM EDT | Special Weather Statement | RLX | Boone, Clay, Kanawha | 44 min |
| Jun 19, 4:00 PM EDT | Special Weather Statement | RLX | Braxton | 30 min |
| Jun 19, 4:27 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 33 min |
| Jun 19, 4:29 PM EDT | Special Weather Statement | RLX | Wyoming | 31 min |
| Jun 19, 5:06 PM EDT | Special Weather Statement | RLX | Fayette | 24 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.